# SDR 2002FA0001188

- Difficulty date: August 23, 2002
- Submitted: October 17, 2002
- Operation: General aviation
- Engine: Lyc TIO540*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Bearing
- Part number: LW13885M06
- Condition: Delaminated
- Location: Nr 2
- Part time: 11 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING FAILURE OF FRONT MAIN BEARING IN THE NR 2 POSITION.  FLAKING, BENT, AND DELAMINATED OVER ENTIRE WIDTH OF NR 2 POSITION.  MOST OF BEARING SURFACE STILL CONNECTED TO SHELL.  DELAMINATION OF BEARING CRANKSHAFT AND CRANKCASE NOT SERVICEABLE AFTER DAMAGE.  C/A: CHANGE BACK TO TRIMETAL BEARINGS FROM THESE ALUMINUM/STEEL BACKED TYPE.
